"Optimal Investment with random Endowments in Incomplete Markets,"

Details

Serval ID
serval:BIB_4E72710B0A02
Type
Article: article from journal or magazin.
Collection
Publications
Title
"Optimal Investment with random Endowments in Incomplete Markets,"
Journal
Annals of Applied Probability
Author(s)
Hugonnier  Julien, Dmitry Kramkov 
Publication state
Published
Issued date
2004
Volume
14
Number
2
Pages
845 - 864
Keywords
Z3
Create date
07/05/2008 15:47
Last modification date
20/08/2019 14:03
Usage data